On transverse foliations
Publications Mathématiques de l'IHÉS, Volume 54 (1981), p. 5-35
@article{PMIHES_1981__54__5_0,
     author = {Sato, Atsushi and Tamura, Itiro},
     title = {On transverse foliations},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {54},
     year = {1981},
     pages = {5-35},
     zbl = {0484.57016},
     mrnumber = {83k:57022},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__54__5_0}
}
Sato, Atsushi; Tamura, Itiro. On transverse foliations. Publications Mathématiques de l'IHÉS, Volume 54 (1981) pp. 5-35. http://www.numdam.org/item/PMIHES_1981__54__5_0/

[1] A. Davis and F. W. Wilson, Jr., Vector fields tangent to foliations I : Reeb foliations, Jour. Differential equations, 11 (1972), 491-498. | MR 46 #8238 | Zbl 0242.57012

[2] N. Kopell, Commuting Diffeomorphisms, Global Analysis, Proc. Symp. Pure Math., XIV, A.M.S., 1970, Providence. | Zbl 0225.57020

[3] J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, 61, Princeton, 1968. | MR 39 #969 | Zbl 0184.48405

[4] S. P. Novikov, Topology of foliations, Trudy Moskov. Mat. Obšč., 14 (1965), 248-278, A.M.S. Transl., 1967, 286-304. | MR 34 #824 | Zbl 0247.57006

[5] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Act. Sci. Ind., No. 1183, Hermann, Paris, 1952. | MR 14,1113a | Zbl 0049.12602

[6] B. L. Reinhart, Line elements on the torus, Amer. J. Math., 81 (1959), 617-631. | MR 22 #1915 | Zbl 0098.29006

[7] E. Silberstein, Multifoliations on Mn × S1 where Mn is a stably parallelizable manifold, Proc. London Math. Soc., (3), 35 (1977), 463-482. | MR 58 #24294 | Zbl 0382.57009

[8] I. Tamura, Foliations and spinnable structures on manifolds, Ann. Inst. Fourier, 23 (1973), 197-214. | Numdam | MR 50 #14788 | Zbl 0269.57012

[9] W. Thurston, Foliations of three-manifolds which are circle bundles, Thesis, Univ. of California, Berkeley, 1972.

[10] W. Thurston, Non-cobordant foliations of S3, Bull. Amer. Math. Soc., 78 (1972), 511-514. | MR 45 #7741 | Zbl 0266.57004